MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24702
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease (pad).The 90% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 2mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.However, during initial inflation at 12 atmospheres for 10 seconds, the balloon ruptured on the middle part.The device was removed.A 2.0mm x 100mm x 90cm sterling sl balloon catheter was advanced for dilatation.The balloon also ruptured during initial inflation at 12 atmospheres for 10 seconds.The device was removed and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease (pad).The 90% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 2mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.However, during initial inflation at 12 atmospheres for 10 seconds, the balloon ruptured on the middle part.The device was removed.A 2.0mm x 100mm x 90cm sterling sl balloon catheter was advanced for dilatation.The balloon also ruptured during initial inflation at 12 atmospheres for 10 seconds.The device was removed and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition.It was further reported that both balloon catheters were inflated twice before they ruptured.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14213469
Report Number2134265-2022-04819
Device Sequence Number1803456
Product Code DQY
UDI-Device Identifier08714729782391
UDI-Public08714729782391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number24702
Device Catalogue Number24702
Device Lot Number0026435561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - COMMAND 300; GUIDEWIRE - COMMAND 300
Patient SexUnknown